# SDR SWIA2019101846509

- Difficulty date: September 14, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WOW 1 AND WOW 2 PROX SENSOR GAPS ARE OUT OF LIMITS. BOTH PROX SENSOR GAPS MEASURE 0.030 IN AND SHOULD BE 0.040 - 0.050 IN. (C-CHECK) RO: 10/16/2019 ADJUSTED L/H MLG WOW 1 AND WOW 2 PROX SENSOR GAPS TO CORRECT GAP IAW AMM.
